| Model Number |
ETLW1610C124E |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/19/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An endurant ii limb was intended to be implanted in the endovascular treatment of a 50mm abdominal aortic aneurysm.It was reported that prior to the procedure, the device's package was opened.When the device was starting to be prepped for the procedure it was noted that the grey handle was cracked.Another endurant limb was used instead and the procedure was completed successfully.As per the physician the cause of the event was the device was broken when its package was opened.It was reported there was no damage to the exterior shipping box or device's box.No additional clinical sequalae were provided and the patient is fine.
Additional Manufacturer Narrative
Device evaluation summary the device was returned in the product tray and shelf carton.Two (2) break sites were observed on the handle screw gear.There was no further deformation visible to the endurant device.There was no damage evident to the product tray.The reported deformation was confirmed through analysis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.